Women Home > Ogen Vaginal Cream Overdose
If you happen to use too much Ogen Vaginal Cream (estropipate vaginal cream), overdose symptoms may include vomiting, nausea, or vaginal bleeding. The effects of an overdose will vary, depending on whether it was taken by mouth or used vaginally and what the dosage was. If necessary, treatment for an Ogen Vaginal Cream overdose will most likely involve supportive care.
Ogen® Vaginal Cream (estropipate vaginal cream) is a prescription medication used to treat vaginal menopause symptoms. The effects of an Ogen Vaginal Cream overdose may vary, depending on a number of factors, including the Ogen Vaginal Cream dosage, how it was taken (ingested by mouth or used vaginally), and whether it was taken with any other substances or medications.
If you or someone else happens to overdose on Ogen Vaginal Cream, seek immediate medical attention.
An overdose with estrogens (such as the one in Ogen Vaginal Cream) can cause the following symptoms:
- Vaginal bleeding (in females).
In cases of even young children inadvertently taking large doses of estrogens, no serious problems have been reported.
It should be noted that the estrogen in Ogen Vaginal Cream is still absorbed into the bloodstream, even when taken vaginally.
It is not known how to best treat an Ogen Vaginal Cream overdose. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on Ogen Vaginal Cream.